# SDR DALA13025520126

- Difficulty date: May 17, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 1461-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BS 1461-1480 S24-25L FRAME SUPPORT BEAM CORRODED.  MX REPLACED AND INSTALLED IAW SRM 51-40-02.
